# SDR SWIA200718262

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 1,557 hours, 895 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0828
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING RECEIVED AN EDP 1 CAUTION MSG.  FOUND LEAK IN THRUST REVERSER ACTUATION SYSTEM.  REPLACED LEFT ENGINE EDP IAW 29-11-01.  ALSO, REPLACED INBOARD PRESSURE LINE.  OPS AND LEAK CHECK GOOD.  OPS CHECK GOOD ON THRUST REVERSER, P/N AE711152-04.
